MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490100
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used sample was returned for evaluation.The sample received was visually inspected.It was observed that the tubing on the space pump was detached.Upon closer examination, no visible solvent residue was detected, suggesting that an insufficient amount of solvent may have been applied during the bonding process.The defect reported was confirmed.Incidents of this nature are attributed to operator oversight during the manual solvent application process of the product.The operator applied insufficient solvent on the tubing during the bonding process.Although our training procedures ensure that our employees are properly trained in their areas of responsibility, an oversight on the operator's part can be attributed to an incident of this nature.All available information regarding this occurrence has been forwarded to the appropriate manufacturing business unit in order to heighten awareness.
 
Event or Problem Description
As reported by the user facility: "starting the flush and the primary pump was beeping with an air bubble.I opened up the pump and the tubbing was broken in half.This did not affect the patient in any way.The primary infusion of the remicade was completed which is what the tubing being used was for.There was no infiltration or phlebitis.".

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25280826
Report Number2521402-2026-00531
Device Sequence Number13181098
Product Code FPA
UDI-Device Identifier04046964186080
UDI-Public(01)04046964186080(11)250626(17)280626(10)0062011451
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490100
Device Lot Number0062011451
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown